# SDR VNAA202207011112

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 44,648 hours, 34,357 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: B-Nut
- Condition: Loose
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL SMELL IN PAX CABIN. PERFORMED DVI OF BELLY OF AIRCRAFT IN AFT CARGO BAY AND FOUND B-NUT ON APU FUEL-FEED DRAIN LINE T-FITTING TO BE LOOSE. INSULATION IN THE SURROUNDING AREA AT FS1000 WAS SOAKED IN FUEL. TIGHTENED B-NUT I.A.W. CRJ700 AMM 28-24-23-400-802. LEAK CK GOOD. FURTHER MX REQ'D TO REMOVE INSULATION. REMOVED AFT CARGO FLOOR INSULATION AT FS985 TO 1031 AND STRG 22LH TO STRG 19LH #5, 30, 75, 400,AND 110 DUE TO FUEL CONTAMINATION. CLEANED AND VENTILATED SURROUNDING AREAS UNTIL FUEL SMELL DISSIPATED. VERIFIED THE SMELL OF FUEL WAS NO LONGER IN THE COCKPIT NOR CABIN BY USING THE PACKS AND APU."
